# SDR HEEA062796

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3434 · Marker Beacon System
- Part: Receiver
- Part number: 066104400
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LIGHTS ON INDICATOR AND AUDIO DISTORTED.
